# SDR CALA2017032600737

- Difficulty date: March 26, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 50,355 hours, 21,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 273A33018
- Part serial: 2878
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTS ROW 10-11 INOP. T/S FOUND EMERGENCY POWER SUPPLY UNIT 10WL DEFECTIVE. REMOVED AN D REPLACED EPSU AMM 33-51-38. OPS CKS GOOD.
